# SDR IXXA07SMN229S

- Difficulty date: November 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD FLAP UPPER PLATING HAD IMPROPER REPAIR AT STATION XF 213.000.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 4 T/R 5794 ITEM "C", DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, AND DC8 SRM 51-1-8B.
